# SDR UIEA2012080700347

- Difficulty date: August 7, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N653GT
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 76,415 hours, 20,324 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Target
- Condition: Out Of Adjust
- Location: Proximity Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEADING EDGE SLAT ASYMETRY WARNING, AFTER TAKEOFF.  BITE CHECK PSEU, FOUND OTBD SLAT PROXIMITY SWITCH OUT OF LIMITS.  ADJUSTED NR 4 OTBD TARGET, IAW AMM 27-88-00/201. RESET FSDU. CYCLED FLAPS OPS CHECKS GOOD.
